Skip to Main content Skip to Navigation
New interface
Journal articles

Solution Formulas for Cubic Equations Without or With Constraints

Ting Zhao 1, 2, * Dongming Wang 1 Hoon Hong 3 
* Corresponding author
1 SALSA - Solvers for Algebraic Systems and Applications
LIP6 - Laboratoire d'Informatique de Paris 6, Inria Paris-Rocquencourt
Abstract : We present a convention (for square/cubic root) which provides correct interpretations of Lagrange's formula for all cubic polynomial equations with real coefficients. Using this convention, we also present a real solution formulas for the general cubic equation with real coefficients under equality and inequality constraints.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download
Contributor : Ting Zhao Connect in order to contact the contributor
Submitted on : Wednesday, September 28, 2011 - 3:05:10 PM
Last modification on : Friday, November 18, 2022 - 9:28:12 AM
Long-term archiving on: : Thursday, December 29, 2011 - 2:25:59 AM


Files produced by the author(s)



Ting Zhao, Dongming Wang, Hoon Hong. Solution Formulas for Cubic Equations Without or With Constraints. Journal of Symbolic Computation, 2011, 46 (8), pp.904-918. ⟨10.1016/j.jsc.2011.02.001⟩. ⟨hal-00627327⟩



Record views


Files downloads